# SDR SIMA20220614002

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500806
- Aircraft time: 41,241 hours, 37,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NSN
- Condition: Unserviceable
- Location: 4
- Component part number: 78241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHTED MARKER SIGN INOP-C/A-RAR #4 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11 OPC GOOD .
